RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kokina, O A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:49
Abstract pages:158
Full texts:71
References:17

http://www.mathnet.ru/eng/person62099
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:kokina.o-a

Publications in Math-Net.Ru
2006
1. O. A. Kokina, S. N. Stepanov, “Construction of the model and algorithms to estimate the throughput characteristics of the multiservice section of communication network with allowance for repeated calls”, Avtomat. i Telemekh., 2006, 6,  144–160  mathnet  zmath; Autom. Remote Control, 67:6 (2006), 962–976  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021